<< Previous Issue Journal of the Korean Mathematical Society (Vol. 53, No. 6) Next Issue >>
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1211—1457
The $\overline\partial$-problem with support conditions and pseudoconvexity of general order in K\"ahler manifolds
Sayed Saber
MSC numbers : 32F10, 32W05, 32W10, 35J20, 35J60
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1211—1223
On $n$-absorbing ideals and the $n$-Krull dimension of a commutative ring
Hosein Fazaeli Moghimi and Sadegh Rahimi Naghani
MSC numbers : Primary 13A15; Secondary 13C15, 13E10, 13F05
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1225—1236
Classification of order sixteen non-symplectic automorphisms on K3 surfaces
Dima Al Tabbaa, Alessandra Sarti, and Shingo Taki
MSC numbers : Primary 14J28; Secondary 14J50, 14J10
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1237—1260
Some expressions for the inverse integral transform via the translation theorem on function space
Seung Jun Chang and Hyun Soo Chung
MSC numbers : Primary 60J65, 28C20, 46E20, 44B20
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1261—1273
Convergence rates for sequences of conditionally independent and conditionally identically distributed random variables
De-Mei Yuan
MSC numbers : 60F15, 60E15
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1275—1292
Smoothly embedded rational homology balls
Heesang Park, Jongil Park, and Dongsoo Shin
MSC numbers : 57R40, 57R55, 14B07
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1293—1308
Gauss maps of ruled submanifolds and applications $I$
Sun Mi Jung, Dong-Soo Kim, Young Ho Kim, and Dae Won Yoon
MSC numbers : Primary 53A04, 53A05, 53A07
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1309—1330
$K$-g-frames and stability of $K$-g-frames in Hilbert spaces
Dingli Hua and Yongdong Huang
MSC numbers : Primary 42C15, 42C40
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1331—1345
Sasakian twistor spinors and the first Dirac eigenvalue
Eui Chul Kim
MSC numbers : 53C25, 53C27
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1347—1370
A new quasi-Newton method based on adjoint Broyden updates for symmetric nonlinear equations
Huiping Cao
MSC numbers : Primary 65K05, 65H10, 90C53
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1371—1389
Normality criteria for a family of holomorphic functions concerning the total derivative in several complex variables
Tingbin Cao and Zhixue Liu
MSC numbers : Primary 30D35; Secondary 32A19, 30D45
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1391—1409
The gradient recovery for finite volume element method on quadrilateral meshes
Yingwei Song and Tie Zhang
MSC numbers : Primary 65N15, 65N30, 65M60
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1411—1429
A method of computing the constant field obstruction to the Hasse principle for the Brauer groups of genus one curves
Ilseop Han
MSC numbers : 16K20, 16K50, 14H05, 14H45
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1431—1443
Determination of the Fricke families
Ick Sun Eum and Dong Hwa Shin
MSC numbers : Primary 11F03; Secondary 11F11
J. Korean Math. Soc. 2016 Vol. 53, No. 6, 1445—1457

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd